# SDR UIEA201000025

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 41,563 hours, 7,728 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE ADJACENT TO NR 5 SPOILER OTBD AREA UPPER SURFACE FIXED PANEL SUPPORT STRUCTURE CRACKED.  UPPER SURFACE SUPPORT FITTING REPLACED IAW SRM 51-10-02, 51-40-02 AND AMM 57-22-01.
